跳到主要內容

臺灣博碩士論文加值系統

(44.201.99.222) 您好!臺灣時間:2022/12/10 10:15
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

: 
twitterline
研究生:吳恭儉
研究生(外文):Wu, Kung-Chien
論文名稱:非線性Klein-Gordon方程的色散極限
論文名稱(外文):Dispersive Limits of the Nonlinear Klein-Gordon Equations
指導教授:林琦焜林琦焜引用關係
指導教授(外文):Lin, Chi-Kun
學位類別:博士
校院名稱:國立交通大學
系所名稱:應用數學系所
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2010
畢業學年度:98
語文別:英文
論文頁數:52
中文關鍵詞:半古典極限非相對論極限波方程歐拉方程薛丁格方程
外文關鍵詞:semiclassical limitnonrelativistic limitwave equationEuler equationSchrodinger equation
相關次數:
  • 被引用被引用:0
  • 點閱點閱:201
  • 評分評分:
  • 下載下載:24
  • 收藏至我的研究室書目清單書目收藏:0
本論文主要研究非線性Klein-Gordon方程的色散極限問題。首先,我們從Klein-Gordon 方程嚴格數學的推導到可壓縮與不可壓縮的歐拉方程。在極限系統出現奇異點前,非相對論-半古典極限可推導到可壓縮的歐拉方程。假如我們考慮時間的尺度變換,則半古典極限(光速固定)可以得到不可壓縮的歐拉方程。
我們也完成了有關非線性Klein-Gordon方程的奇異極限問題,包含了半古典極限、非相對論極限與非相對論-半古典極限。有關半古典極限,我們證明了三次非線性的Klein-Gordon方程其波函數收斂到有相對論效應的wave map方程,且對應的相函數滿足有相對論效應的線性波方程。另外,非相對論極限的非線性Klein-Gordon方程收斂到非線性的薛丁格方程。最後,有關非相對論-半古典極限,我們證明了三次非線性的Klein-Gordon方程其波函數收斂到wave map方程,且對應的相函數滿足線性波方程。

This dissertation investigates the dispersive limits of the nonlinear Klein-Gordon equations. First, we perform the mathematical derivation of the compressible and incompressible Euler equations from the modulated nonlinear Klein-Gordon equation. Before the formation of singularities in the limit system, the nonrelativistic-semiclassical limit is shown to be the compressible Euler equations. If we further rescale the time variable, then in the semiclassical limit (the light speed kept fixed), the incompressible Euler equations are recovered.
We also establish the singular limits including semiclassical, nonrelativistic and nonrelativistic-semiclassical limits of the Cauchy problem for the modulated defocusing nonlinear Klein-Gordon equation. For the semiclassical limit, we show that the limit wave function of the modulated defocusing cubic nonlinear Klein-Gordon equation solves the relativistic wave map and the associated phase function satisfies a linear relativistic wave equation. The nonrelativistic limit of the modulated defocusing nonlinear Klein-Gordon equation is the defocusing nonlinear Schrodinger equation. The nonrelativistic-semiclassical limit of the modulated defocusing cubic nonlinear Klein-Gordon equation is the classical wave map for the limit wave function and typical linear wave equation for the associated phase function.

1 Introduction 1

2 Hydrodynamical Structure 6

3 Hydrodynamic Limits 10

3.1 Compressible Euler Limit 10
3.2 Incompressible Euler Limit 20

4 Singular Limits 28

4.1 Semiclassical Limit 28
4.2 Non-relativistic Limit37
4.3 Nonrelativistic-Semiclassical Limit 41
4.4 Existence of Weak Solutions 44

5 Concluding Chapter 49

Reference 50

1. Y. Brenier, convergence of the Vlasov-Poisson system to the incompressible Euler equations, Commun. in Partial Differential Equations, 25(2000), 737--754.

2. D. Bresch, B. Desjardins, E. Grenier and C. K. Lin,
Low Mach number limit of viscous polytropic flows: formal
asymptotics in the periodic case, Studies in Applied Mathematics, 109(2002), 125--149.

3. T. Colin and A. Soyeur, Some singular limits for evolutionary Ginzburg Landau equations, Asymptotic Analysis, 13(1996), 361--372.

4. C. R. Doering, J. D. Gibbon, C. D. Levermore, Weak and
strong solutions of the complex Ginzburg-Landau equation, Physica D, 71(1994), 285--318.

5. C. C. Lee and T. C. Lin, Incompressible and compressible limits of two-component Gross-Pitaevskii equations with rotating fields and trap potentials, Journal of Math. Phys., 49(2008), 043517.

6. I. Gasser, C. K. Lin and P. Markowich, A review of dispersive limit of the (non)linear Schr\"odinger-type
equation, Taiwanese J. of Mathematics., 4(2000), 501--529.

7. E. Grenier, Semiclassical limit of the nonlinear Schr\"odinger equation in small time, Proc. Amer. Math. Soc., 126(1998), 523--530.

8. S. Jin, C. D. Levermore and D. W. McLaughlin, The semiclassical limit of the defocusing NLS hierarchy, Comm.
Pure Appl. Math., 52(1999), 613--654.

9. H. L. Li and C. K. Lin, Zero Debye length asymptotic of the quantum hydrodynamic model of semiconductors, Commun. Math. Phys., 256(2005), 195--212.

10. C. K. Lin, On the incompressible limit of the compressible Navier-Stokes equations, Commun. in Partial Differential Equations, 20(1995), 677-707.

11. C. K. Lin and K. C. Wu, Singular limits of the Klein-Gordon equation, Arch. Rational Mech. Anal., to appear (2010).

12. C. K. Lin and K. C. Wu, Hydrodynamic limits of the nonlinear Klein-Gordon equation, submitted for publication.

13. F. H. Lin, and P. Zhang, Semiclassical limit of the Gross-Pitaevskii equation in an exterior domain, Arch. Rational Mech. Anal., 179(2005), 79--107.

14. T. C. Lin, and P. Zhang, Incompressible and compressible limit of coupled systems of nonlinear Schr\"odinger equations, Commun. Math. Phys., 266(2006), 547--569.

15. P-L. Lions, Mathematical Topics in Fluid Mechanics,
Vol. 1, Incompressible Models, New York: The Clarendon Press, Oxford University Press, 1996.

16. P. L. Lions and N. Masmoudi, Incompressible limit for a viscous compressible fluid, J. Math. Pures Appl., 77(1998) 585--627.

17. S. Machihara, K. Nakanishi, T. Ozawa, Nonrelativistic limit in the energy space for nonlinear Klein-Gordon
equations, Mathematische Annalen, 322(2002), 603--621.

18. A. Majda, Compressible Fluid Flow and Systems of Conservation Laws in Several Space Variables, \emph{Appl. Math. Sci.}, Vol. 53, Springer-Verlag, (1984).

19. N. Masmoudi, From Vlasov-Poisson system to the incompressible Euler system, Commun. in Partial Differential Equations, 26(2001), 1913--1928.

20. N. Masmoudi and K. Nakanishi, Nonrelativistic limit from Maxwell-Klein-Gordon and Maxwell-Dirac to Poisson-Schr\"odinger, Int. Math. Res. Notice 13(2003), 697--734

21. A. Messiah, Quantum Mechanics, Vol. 1 \& 2 (two volumes bound as one), Dover Publications, Inc. (1999).

22. K. Nakanishi, Nonrelativistic limit of scattering theory for nonlinear Klein-Gordon equations, J. Differential Equations 180(2002), 453--470.

23. M. Puel, Convergence of the Schr\"odinger-Poisson system to the incompressible Euler equations, Commun. in Partial Differential Equations, 27(2002), 2311--2331.

24. H. M. Pilkuhn, Relativistic Quantum Mechanics, \emph{Texts and Monographs in Physics}, Springer-Verlag, (2003).

25. J. Shatah, Weak solutions and development of singularities of the $SU(2)$ $\sigma$-Model, Comm. Pure Appl. Math., 41(1988), 459-469.

26. J. Shatah and M. Struwe, Geometric Wave Equations, \emph{Courant Lecture Notes in Mathematics} Vol. 2, American Mathematical Society, (1998).
連結至畢業學校之論文網頁點我開啟連結
註: 此連結為研究生畢業學校所提供,不一定有電子全文可供下載,若連結有誤,請點選上方之〝勘誤回報〞功能,我們會盡快修正,謝謝!
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top